Hi guys I'm 19 yrs old and I was diagnose with generalized anxiety and just started to take prozac 20mg two days ago, I woke up today in the night out of no ware like at 12 in what I think is a panick atak not full blown but have symtoms like feeling dizzy no heart palpitacions but have pain in my chest and just a chance of alert or danger i feel like I'm going to have a loose bawl movement and having some heart burn I would want to see the side effects of prozac but I will then worry because I was so against drugs I don't even drink over the counter meds like Tylenol or Advil I tried doing everything as natural as posible and it just kinda dirint work so I'm really anxious about my health and medicin any kind so I will overthink it I don't smoke drink or do any other drugs idk is this normal has anyone experience similar things again it's only my secon day on it and my dosage is 20mg oh and I drink lots of chamomile tea can that affect ?
What you are experiencing are normal side effects when first starting this type medication. These side effects should subside in the first couple of weeks and it will take upwards of a month for the med to reach max effectiveness so be patient. Don't let the increased feelings of anxiety in the beginning scare you off. It will get better over time. The nausea and diarrhea will slowly return to normal also. If it becomes unbearable, let the doctor know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2013 • 6 answers
Posted 25 Nov 2013 • 6 answers
Posted 14 Nov 2015 • 4 answers
Posted 12 Mar 2016 • 2 answers
Posted 12 days ago • 5 answers